| Catalog Number |
2-1002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
09/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient had misha implantation for oa and 42 days later underwent irrigation and debridement due to suspected suture abscess with removal of the proximal-most screw.Another 10 days later, the patient underwent a repeat irrigation and debridement with device removal.
Additional Manufacturer Narrative
The misha removal was completed without complication.The pathology report was consistent with suture abscess and localized, superficial infection.A review of manufacturing records indicates that the product conformed to design and manufacturing specifications.There is no information to suggest that the infection was caused by the misha product; the source of the post-operative infection remains unknown.This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company's complaint handling processes.This event is being filed in accordance with a capa which has been opened to manage the actions and any required mdr reporting.